On the regularity of difference schemes

Wolfgang Hackbusch Mathematisches Institut, Ruhr-Universit├Ąt Bochum

TBD mathscidoc:1701.332535

Arkiv for Matematik, 19, (1), 71-95, 1979.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:09 uploaded by arkivadmin ] [ 220 downloads ] [ 0 comments ]
@inproceedings{wolfgang1979on,
  title={On the regularity of difference schemes},
  author={Wolfgang Hackbusch},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203509620689344},
  booktitle={Arkiv for Matematik},
  volume={19},
  number={1},
  pages={71-95},
  year={1979},
}
Wolfgang Hackbusch. On the regularity of difference schemes. 1979. Vol. 19. In Arkiv for Matematik. pp.71-95. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203509620689344.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved